It’s 5:52 am. I woke up about 50 minutes ago, washed up, prayed, meditated and watched the sun come up.

My body is tired and I look beaten. I shook through the night in wet sheets from my sweat. The hallucinations became malicious and frightening. Im nauseated and weak. I didn’t think withdrawals would be this intense? I 900mgs of lithium and 75 of seroquel? Does that sound accurate?

Last night I decided to get out of the house and go to trivia with my cousin and his friends. It was fun and was a great distraction. I rocked at the Ancient Gods portion of trivia. *dusts shoulder*

Tomorrow is my psych appointment, thank god. My hands are still shaky. I guess it also doesn’t help that I’m also menstruating, now that I think about it. I’ve always had a super hard time with my cycles. 

Looking towards another long day. Hoping for some relief. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s